Finite photonic lattices: a solution using characteristic polynomials
Abbreviated Journal Title
Rev. Mex. Fis.
Keywords
Light propagation; waveguide arrays; Physics, Multidisciplinary
Abstract
We give an analytic solution for the propagation of light in a finite waveguide array when the interaction coefficients are constant. We show how to excite the different sites to allow propagation without perturbation.
Journal Title
Revista Mexicana De Fisica
Volume
57
Issue/Number
2
Publication Date
1-1-2011
Document Type
Article
Language
English
First Page
158
Last Page
161
WOS Identifier
ISSN
0035-001X
Recommended Citation
"Finite photonic lattices: a solution using characteristic polynomials" (2011). Faculty Bibliography 2010s. 1939.
https://stars.library.ucf.edu/facultybib2010/1939
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]